# SDR YENA201710200861

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 27,537 hours, 17,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE OF THE LT WING,  FOUND 2 CRACKS ON LOWER SKIN, SPAR 11, RIB 10.  DAMAGE MEASURES 1.880" IN LENGTH.   ACCOMPLISHED A REPAIR IAW EC E17-1000-01.
